TU Darmstadt / ULB / TUbiblio

Minimax Optimal Sequential Hypothesis Tests for Markov Processes

Fauß, M. ; Zoubir, A. M. ; Poor, H. V. (2020):
Minimax Optimal Sequential Hypothesis Tests for Markov Processes.
In: Annals of Statistics, 48 (5), pp. 2599-2621. Institute of Mathematical Statistics, ISSN 0090-5364,
DOI: 10.1214/19-AOS1899,
[Article]

Item Type: Article
Erschienen: 2020
Creators: Fauß, M. ; Zoubir, A. M. ; Poor, H. V.
Title: Minimax Optimal Sequential Hypothesis Tests for Markov Processes
Language: English
Journal or Publication Title: Annals of Statistics
Journal volume: 48
Number: 5
Publisher: Institute of Mathematical Statistics
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications > Signal Processing
Date Deposited: 16 Nov 2018 11:53
DOI: 10.1214/19-AOS1899
Corresponding Links:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details